# SDR 2022FA0000663

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: General aviation
- Aircraft: N593EH
- Make and model: Cirrus SR20
- Aircraft serial: 2398
- Aircraft time: 495 hours
- Engine: Lyc IO320*
- Engine time: 495 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Worn
- Location: Magneto
- Part time: 495 hours
- Component: Magneto, Kelly
- Component part number: 4345
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSMEMBER ON P/N M3819 COMES LOOSE CAUSING BRUSH WEAR THAT BREAKS TAB ON P/N K3975 TAN.
